# SDR SWAA2018072523792

- Difficulty date: July 10, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5558
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242WF LOWER SURFACE AT MOUNT CUTOUT CRUSHED.  REPAIRED CUTOUT IAW SRM.
